MAUDE Adverse Event Report: EZ-BLOCKER KIT; EZ BLOCKER

EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "ez blocker bronchial blocker size 7 fr was found with yellow cuff leaking during procedure".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that functional testing was performed and it was found that the balloon on the yellow extrusion was leaking.The complaint is confirmed; however, a root cause for the issue could not be identified.
 
Event or Problem Description

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
MDR Report Key11584688
Report Number3006425876-2021-00249
Device Sequence Number11807712
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/04/2022
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20H0167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1